# SDR SWAA2022030128970

- Difficulty date: February 20, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 40,658 hours, 24,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FUSELAGE SKIN AND EGPR STIFFINER BENT OUTWARD AT AFT SIDE OF GROUND POWER RECERTICLE CUTOUT WITH ASSOCIATED DISBONDED SKIN AND PULLED AWAY FROM FASTENERS. AT BS 235.80 AND WL 180. / ACCOMPLISHED PERMANENT REPAIR PER EA #1-753-34233 REV IR
